MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Musculoskeletal problem (4535); Unspecified Tissue Injury (4559)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: dots clinical adverse event received for patellar tendon rupture, extensor mechanism insufficiency.Device and procedure (relatedness) remote possibility related to device, and possibly related to procedure.Date of event: (b)(6) 2024.Date of implant: information not provided.Date of revision: information not provided.Device location: right.Treatment/impact: revision additional event information: medical records (b)(4) clinical note ad on (b)(6) 2024) reviewed: on (b)(6) 2024, patient was seen in office for follow-up visit.Patient presented with obvious complete patella tendon rupture.Patient was having his right knee give out daily, with one instance of actually falling.Radiographs showed clear patella alta.Patient will be scheduled for a surgical patella tendon repair using allograft.
 
Additional Manufacturer Narrative
Product complaint (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR FEM RT SZ 8 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20006183
Report Number1818910-2024-17627
Device Sequence Number14590466
Product Code JWH
UDI-Device Identifier10603295041238
UDI-Public(01)10603295041238(17)331130(10)D23122916
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150400208
Device Lot NumberD23122916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE MEDIAL DOME PAT 41MM; ATUNE CR RT MS INS SZ 8 16; ATUNE CRS FB TIB BASE SZ 8 CEM; DEPUY CMW 1 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight79 KG